She gave me 50mg to take 1 a day for 4days. I read the the side affects and it really scared me
I have irregular heart beat,high blood pressure, copd plus heart dease. should I take prednisone?
- 12 Dec 2015 by Libbymac
- 12 December 2015
- high blood pressure, asthma, osteoarthritis, cardiac arrhythmia, chronic obstructive pulmonary disease, prednisone, side effect, blood pressure, heart, pressure
Libby; And the doctor knows about all your other medical problems, Yes if you read to much on any medication it is enough to scare anyone. But you should have no problems with the short term use of the prednisone.This is also a good reason to make sure you fill all your prescriptions at one pharmacy so they know and look for any drug Interactions.I hope you get to feeling better very soon and have a nice weekend. CHUCK1957
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Posted 13 Jul 2013 • 3 answers
I have been on prednisone for 16years for COPD and my new pulmonologist said he could get me off of?
Posted 17 May 2014 • 2 answers
Posted 4 Feb 2015 • 1 answer
Posted 25 Apr 2015 • 1 answer